Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The index problem for infinite symmetric groups


Author: Edward D. Gaughan
Journal: Proc. Amer. Math. Soc. 15 (1964), 527-528
MSC: Primary 20.20
DOI: https://doi.org/10.1090/S0002-9939-1964-0167517-7
MathSciNet review: 0167517
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Graham Higman, On infinite simple permutation groups, Publ. Math. Debrecen 3 (1954), 221–226 (1955). MR 0072136
  • [2] L. Onofri, Ann. Math. Pura Appl. (4) 7 (1930), 103-130.
  • [3] W. R. Scott, The infinite symmetric and alternating groups, Univ. of Kansas Rep. No. 5, pp. 1-22, Univ. of Kansas Press, Lawrence, Kansas, 1956.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.20

Retrieve articles in all journals with MSC: 20.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0167517-7
Article copyright: © Copyright 1964 American Mathematical Society